# SDR CA100803003

- Difficulty date: July 26, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech C90
- Aircraft time: 8,301 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Plate
- Part number: 07515500
- Condition: Failed
- Location: Brake Torque
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REPLACING THE NR 1 MAIN TIRE THAT WAS SKIDDED OFF AND BLEW OUT ON LANDING, THE BRAKE TORQUE PLATE WAS FOUND CRACKED AT FWD UPPER BUSHING.  IT WAS NOTED THAT BOTH THE FWD UPPER AND THE REAR LOWER BUSHINGS HAD BEGUN TO CREEP OUT. THIS COULD POSSIBLY HAVE BEEN A CONTRIBUTING FACTOR IN THE BRAKES NOT RELEASING PROPERLY, AND CAUSING THE TIRE TO BLOW OUT.
